# SDR UPS07M49769

- Difficulty date: March 19, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MID CABIN-SEAT TRACK CROWN CORROSION AT SEVERAL LOC AS MARKED FROM STA 745 TO STA 1129 RBL 8.5.  CORR ON S/TRACK CROWN STA 879 RBL 8.5" RMV SRM 51-21-01VIIR38 ORI THK 0 .145" MATL RMV 0.025" MATL RMD 0.070" OUT OF LIMIT SRM 53-70-00 FIG 3VIR 38.  S/TRACK TRIM OFF SRM 53-70-00 FIG 1 VIR38.  HFEC INSP C/O DACNDTSPMR13 06-10-01.001 NO CRACK.  S/TRACK & SPLICE RWK SRM 53-70-00 FIG 1 VIR38.  PAINT RWK AREA SRM 51-21-01VIIR38.  INSTL S/TR SRM 51-31-01 & 51-33-01VIIR38.
